# SDR ASAA2023011041519

- Difficulty date: January 10, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 34,390 hours, 10,888 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED DURING MASTER CAUTION RECALL. LIGHT EXTINGUISHED UPON MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED BITE CK B737-900 FIM 21-62 TASK 801 LEFT CONTROLLER SHOWED FLIGHT DECK TRIM VALVE. FAULT TESTED AND CLEARED ON RESET. PER FIM TASK 21-62 TASK 833 FAULT CLEARED IS OK FOR SERVICE.
